# SDR ASOA2012122102698

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 32,142 hours, 28,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED EMERGENCY EXIT SIGN ON THE LOWER WARDROBE INOPERATIVE.  R & R THE LIGHTED EMERGENCY EXIT SIGN IAW AMM 33-51-10.  OPS CHECKED GOOD.
